Archives‎ > ‎

Volume 5, 2011

  • Vol 5, No 4 (2011): December 2011

    • Elezi, A.Shaska, T. Quantum codes from superelliptic curves. Albanian J. Math. 5 (2011), no. 4, 175–191.

    • Lounis, Tewfik Asymptotically optimal tests when parameters are estimated. Albanian J. Math. 5 (2011), no. 4, 193–214.

  • Vol 5, No 3 (2011): September 2011

    • Beshaj, LubjanaHoxha, ValmiraShaska, Tony On superelliptic curves of level and their quotients, I. Albanian J. Math. 5 (2011), no. 3, 115–137.
    • Klisowski, MichałUstimenko, Vasyl On the implementation of public key algorithm based on graphs and their symmetries. Albanian J. Math. 5 (2011), no. 3, 139–149. 
    • Eskandani, G. Z.Rassias, J. M.Zarghami, R. Generalized Hyers-Ulam stability of derivations in proper Lie CQ-algebras. Albanian J. Math. 5 (2011), no. 3, 151–164. 
    • Ungor, BurcuAgayev, NazimHalicioglu, SaitHarmanci, Abdullah On principally quasi-Baer modules. Albanian J. Math. 5 (2011), no. 3, 165–173. 
  • Vol 5, No 2 (2011): June 2011

    •  Kumar, S.Petwal, K. C. Techniques for the decomposition of Cartan's curvature tensor in complex Finsler manifolds. Albanian J. Math. (2011), no. 2, 67–86.
    • Hussain, SabirAhmad, Bashir On γ-semi-θ-closed sets and locally γ-s-regular spaces. Albanian J. Math. 5 (2011), no. 2, 87–94.
    •  Talebi, YahyaTalaee, Behnam On F-supplemented modules. Albanian J. Math. (2011), no. 2, 95–102. 
    • Loncar, Ivan The fixed point property of the products and hyperspaces of arboroids. Albanian J. Math. 5 (2011), no. 2, 103–112.

  • Vol 5, No 1 (2011): March 2011

    • Ballico, E. An upper bound for the X-ranks of points of n in positive characteristic. Albanian J. Math. 5 (2011), no. 1, 3–10.
    •  Lončar, Ivan Fixed point property for the hyperspaces of non-metric chainable continua. Albanian J. Math. 5 (2011), no. 1, 11–20.
    • Kaushik, S. K.; Sharma, S. K. On a generalization of atomic decompositions. Albanian J. Math. 5 (2011), no. 1, 21–29.
    • Shor, Caleb McKinley Genus calculations for towers of functions fields arising from equations of Cab curves. Albanian J. Math. 5 (2011), no. 1, 31–40.
    • Hashorva, Enkelejd A convolution identity for exchangeable risks. Albanian J. Math. 5 (2011), no. 1, 41–43.
    • Eghbali, N. Stability of cubic functional equation in non-Archimedean -fuzzy normed spaces. Albanian J. Math. 5 (2011), no. 1, 47–53.
    • Kumar, S.Petwal, K. C. Spectral decomposition of a 4th-order covariance Douglas tensor in P-Finsler manifolds. Albanian J. Math. 5 (2011), no. 1, 53–65.